Citation:
S. A. Telyakovskii, “An estimate of the integral modulus of continuity of functions with quasiconvex Fourier coefficients”, Sibirsk. Mat. Zh., 11:5 (1970), 1140–1145; Siberian Math. J., 11:5 (1970), 847–851
\Bibitem{Tel70}
\by S.~A.~Telyakovskii
\paper An estimate of the integral modulus of continuity of functions with quasiconvex Fourier coefficients
\jour Sibirsk. Mat. Zh.
\yr 1970
\vol 11
\issue 5
\pages 1140--1145
\mathnet{http://mi.mathnet.ru/smj5816}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=0271616}
\zmath{https://zbmath.org/?q=an:0201.08301}
\transl
\jour Siberian Math. J.
\yr 1970
\vol 11
\issue 5
\pages 847--851
\crossref{https://doi.org/10.1007/BF00967844}
Linking options:
https://www.mathnet.ru/eng/smj5816
https://www.mathnet.ru/eng/smj/v11/i5/p1140
This publication is cited in the following 1 articles:
S. A. Telyakovskii, “Integrability of trigonometric series. The estimation of the integral modulus of continuity”, Math. USSR-Sb., 20:4 (1973), 557–573